Publications by group members

2018

*
G. Spreemann; B. Dunn; M. Botnan; N. Baas : Using persistent homology to reveal hidden covariates in systems governed by the kinetic Ising model; Phys. Rev. E. 2018. DOI : 10.1103/PhysRevE.97.032313.
*
A. Berglund; K. Hess : Homotopical Morita theory for corings; Isr. J. Math.. 2018. DOI : 10.1007/s11856-018-1727-8.
*
A. Berglund; K. Hess : Homotopic Hopf-Galois extensions revisited; J. Noncommutative Geom.. 2018. DOI : 10.4171/JNCG/272.
*
C. Costoya; J. Scherer; A. Viruel : A torus theorem for homotopy nilpotent loop spaces; Ark. Mat.. 2018. DOI : 10.4310/ARKIV.2018.v56.n1.a5.
*
L. Kanari; P. Dlotko; M. Scolamiero; R. Levi; J. Shillcock et al. : A Topological Representation of Branching Neuronal Morphologies; Neuroinformatics. 2018. DOI : 10.1007/s12021-017-9341-1.

2017

*
M. Scolamiero; W. Chacholski; A. Lundman; R. Ramanujam; S. Oberg : Multidimensional Persistence and Noise; Foundations Of Computational Mathematics. 2017. DOI : 10.1007/s10208-016-9323-y.
*
D. Zaganidis / K. Hess Bellwald (Dir.) : Towards an (∞,2)-category of homotopy coherent monads in an ∞-cosmos. Lausanne, EPFL, 2017. DOI : 10.5075/epfl-thesis-7748.
*
S. Barthel : On chirality of toroidal embeddings of polyhedral graphs; Journal Of Knot Theory And Its Ramifications. 2017. DOI : 10.1142/S021821651750050X.
*
D. Barnes; J. P. C. Greenlees; M. Kedziorek; B. Shipley : Rational SO(2)- equivariant spectra; Algebraic And Geometric Topology. 2017. DOI : 10.2140/agt.2017.17.983.
*
K. Hess; M. Kedziorek; E. Riehl; B. Shipley : A necessary and sufficient condition for induced model structures; Journal Of Topology. 2017. DOI : 10.1112/topo.12011.
*
E. Carberry; K. Turner : Toda frames, harmonic maps and extended Dynkin diagrams; Differential Geometry And Its Applications. 2017. DOI : 10.1016/j.difgeo.2017.03.011.
*
M. W. Reimann; M. Nolte; M. Scolamiero; K. Turner; R. Perin et al. : Cliques of Neurons Bound into Cavities Provide a Missing Link between Structure and Function; Frontiers In Computational Neuroscience. 2017. DOI : 10.3389/fncom.2017.00048.
*
M. Fournier; M. Scolamiero; M. Gholam-Rezaee; H. Moser; C. Ferrari et al. : Topological Analyses Of Metabolomic Data To Identify Markers Of Early Psychosis And Disease Biotypes. 2017. 16th International Congress on Schizophrenia Research (ICOSR), San Diego, CA, MAR 24-28, 2017. p. S211-S212.
*
J. M. Moller; J. Scherer : Localization Genus; Publicacions Matematiques. 2017. DOI : 10.5565/Publmat_61117_10.
*
M. Rovelli : A Looping-Delooping Adjunction For Topological Spaces; Homology Homotopy And Applications. 2017. DOI : 10.4310/HHA.2017.v19.n1.a3.
*
W. Chacholski; M. Scolamiero; F. Vaccarino : Combinatorial presentation of multidimensional persistent homology; Journal Of Pure And Applied Algebra. 2017. DOI : 10.1016/j.jpaa.2016.09.001.
*
M. Rovelli / K. Hess Bellwald (Dir.) : Towards new invariants for principal bundles. Lausanne, EPFL, 2017. DOI : 10.5075/epfl-thesis-7610.

2016

*
W. Chacholski; J. Scherer; K. Werndli : Homotopy Excision And Cellularity; Annales De L Institut Fourier. 2016. DOI : 10.5802/aif.3074.
*
V. Robins; K. Turner : Principal component component analysis of persistent homology rank functions with case studies of spatial point patterns, sphere packing and colloids; Physica D-Nonlinear Phenomena. 2016. DOI : 10.1016/j.physd.2016.03.007.
*
K. R. Werndli / K. Hess Bellwald; J. Scherer (Dir.) : Cellular Homotopy Excision. Lausanne, EPFL, 2016. DOI : 10.5075/epfl-thesis-7127.
*
K. Hess; B. Shipley : Waldhausen K-theory of spaces via comodules; Advances in Mathematics. 2016. DOI : 10.1016/j.aim.2015.12.019.
*
K. Hess : The Hochschild complex of a twisting cochain; Journal of Algebra. 2016. DOI : 10.1016/j.jalgebra.2015.11.040.

2015

*
M. Bayeh; K. Hess; V. Karpova; M. Kedziorek; E. Riehl et al. : Left-Induced Model Structures and Diagram Categories. 2015. WIT: Women in Topology Workshop, Banff Int Res Stn, Banff, CANADA, AUG 18-23, 2013. p. 49-81. DOI : 10.1090/conm/641/12859.
*
D. Hofmann; G. J. Seal : Exponentiable Approach Spaces; Houston Journal Of Mathematics. 2015.
*
W. Chacholski; E. D. Farjoun; R. Flores; J. Scherer : Cellular properties of nilpotent spaces; Geometry & Topology. 2015. DOI : 10.2140/gt.2015.19.2741.
*
C. Brisken; K. Hess Bellwald; R. Jeitziner : Progesterone and Overlooked Endocrine Pathways in Breast Cancer Pathogenesis; Endocrinology. 2015. DOI : 10.1210/en.2015-1392.
*
D. Hofmann; F. Mynard; G. J. Seal : Exponential Kleisli Monoids as Eilenberg-Moore Algebras; Applied Categorical Structures. 2015. DOI : 10.1007/s10485-013-9328-5.
*
E. D. Farjoun; J. Scherer : Conditionally flat functors on spaces and groups; Collectanea Mathematica. 2015. DOI : 10.1007/s13348-013-0102-7.
*
B. Chorny; J. Scherer : Goodwillie calculus and Whitehead products; Forum Mathematicum. 2015. DOI : 10.1515/forum-2012-0038.
*
M. Stephan / K. Hess Bellwald (Dir.) : Kan spectra, group spectra and twisting structures. Lausanne, EPFL, 2015. DOI : 10.5075/epfl-thesis-6466.
*
M. Bayeh; K. Hess; V. Karpova; M. Kedziorek; E. Riehl et al. : Left-induced model structures and diagram categories; Contemporary Mathematics. 2015. DOI : 10.1090/conm/641/12859.

2014

*
J. Cantarero; J. Scherer; A. Viruel : Nilpotent -local finite groups; Arkiv For Matematik. 2014. DOI : 10.1007/s11512-013-0181-4.
*
V. Karpova / K. Hess Bellwald (Dir.) : Homotopic Hopf-Galois extensions of commutative differential graded algebras. Lausanne, EPFL, 2014. DOI : 10.5075/epfl-thesis-6150.
*
W. Dwyer; K. Hess : The Boardman-Vogt tensor product of operadic bimodules; Contemporary Mathematics. 2014. DOI : 10.1090/conm/620/12352.
*
K. Hess; B. Shipley : The homotopy theory of coalgebras over a comonad; Proceedings of the London Mathematical Society. 2014. DOI : 10.1112/plms/pdt038.

2013

*
G. J. Seal : Tensors, Monads And Actions; Theory And Applications Of Categories. 2013.
*
G. Lupton; J. Scherer : Topological Complexity Of H-Spaces; Proceedings Of The American Mathematical Society. 2013.
*
W. Pitsch; J. Scherer : Conjugation spaces and equivariant Chern classes; Bulletin Of The Belgian Mathematical Society-Simon Stevin. 2013.
*
B. Ischi; G. J. Seal : The Chu Construction For Complete Atomistic Coatomistic Lattices; Houston Journal Of Mathematics. 2013.
*
J. E. Harper; K. Hess : Homotopy completion and topological Quillen homology of structured ring spectra; Geometry & Topology. 2013. DOI : 10.2140/gt.2013.17.1325.
*
J. R. Young : Brace Bar-Cobar Duality; Documenta Mathematica : Journal der deutschen Mathematiker-Vereinigung. 2013.
*
K. K. S. Andersen; N. Castellana; V. Franjou; A. Jeanneret; J. Scherer : Spaces With Noetherian Cohomology; Proceedings Of The Edinburgh Mathematical Society. 2013. DOI : 10.1017/S0013091512000193.
*
N. Michel : Parametrized K-theory; Journal of K-theory. 2013.
*
J. P. C. Greenlees; K. Hess; S. Shamir : Complete intersections in rational homotopy theory; Journal of Pure and Applied Algebra. 2013. DOI : 10.1016/j.jpaa.2012.08.009.

2012

*
E. D. Farjoun; K. Hess : Normal and conormal maps in homotopy theory; Homology, Homotopy and Applications. 2012. DOI : 10.4310/HHA.2012.v14.n1.a5.
*
K. Hess : Multiplicative structure in equivariant cohomology; Journal Of Pure And Applied Algebra. 2012. DOI : 10.1016/j.jpaa.2011.12.012.
*
W. Dwyer; K. Hess : Long knots and maps between operads; Geometry and Topology. 2012. DOI : 10.2140/gt.2012.16.919.

2011

*
N. Castellana; J. A. Crespo; J. Scherer : Noetherian loop spaces; Journal of the European Mathematical Society. 2011. DOI : 10.4171/JEMS/279.
*
F. Simoncini : A counter-example to a conjecture of Felix; Journal Of Pure And Applied Algebra. 2011. DOI : 10.1016/j.jpaa.2010.09.001.
*
P. Müller / K. Hess-Bellwald (Dir.) : Homotopic Descent over Monoidal Model Categories. Lausanne, EPFL, 2011. DOI : 10.5075/epfl-thesis-5200.

2010

*
G. J. Seal : Order-adjoint monads and injective objects; Journal Of Pure And Applied Algebra. 2010. DOI : 10.1016/j.jpaa.2009.08.005.
*
J. E. Harper : Bar constructions and Quillen homology of modules over operads; Algebraic And Geometric Topology. 2010. DOI : 10.2140/agt.2010.10.87.
*
J. E. Harper : Homotopy theory of modules over operads and non-Sigma operads in monoidal model categories; Journal Of Pure And Applied Algebra. 2010. DOI : 10.1016/j.jpaa.2009.11.006.
*
I. Amrani / K. Hess-Bellwald (Dir.) : Catégories simpliciales enrichies et K-théorie de Waldhausen. Lausanne, EPFL, 2010. DOI : 10.5075/epfl-thesis-4862.
*
N. Michel / K. Hess-Bellwald (Dir.) : Categorical Foundations for K-theory. Lausanne, EPFL, 2010. DOI : 10.5075/epfl-thesis-4861.
*
K. Hess; J. Scott : Twisting structures and strongly homotopy morphisms; preprint. 2010.
*
K. Hess; A. Tonks : The loop group and the cobar construction; Proceedings of the American Mathematical Society. 2010.

2009

*
J. E. Harper : Homotopy theory of modules over operads in symmetric spectra; Algebraic And Geometric Topology. 2009. DOI : 10.2140/agt.2009.9.1637.
*
T. Naïto / K. Hess-Bellwald (Dir.) : Coalgèbres d'Alexander-Whitney. Lausanne, EPFL, 2009. DOI : 10.5075/epfl-thesis-4381.
*
K. Hess : Homotopic Hopf-Galois extensions: foundations and examples; Geometry and Topology Monographs. 2009.
*
K. Hess; P.-E. Parent; J. A. Scott : CoHochschild homology of chain coalgebras; Journal of Pure and Applied Algebra. 2009. DOI : 10.1016/j.jpaa.2008.08.001.

2008

*
J. Brunner / K. Hess-Bellwald (Dir.) : The link between the infinite mapping class group of the disk and the braid group on infinitely many strands. Lausanne, EPFL, 2008. DOI : 10.5075/epfl-thesis-4132.

2007

*
K. Hess : Rational homotopy theory: a brief introduction. 2007. University of Chicago, July 26-August 6, 2004. p. 175-202.
*
K. Hess; P.-E. Parent; A. Tonks; K. Worytkiewicz : A model structure à la Thomason on 2 - CAT; Journal of Pure and Applied Algebra. 2007. DOI : 10.1016/j.jpaa.2005.12.010.
*
K. Hess; P.-E. Parent; J. Scott : A chain coalgebra model for the James map; Homology, Homotopy and Applications. 2007.
*
K. Hess; R. Levi : An algebraic model for the loop space homology of a homotopy fiber; Algebr. Geom. Topol.. 2007. DOI : 10.2140/agt.2007.7.1699.

2006

*
C. Bujard : Towards a general theory of homotopic Hopf-Galois extensions ; 2006.
*
D. Arlettaz; K. Hess : An alpine anthology of homotopy theory. Proceedings of the 2nd Arolla conference on algebraic topology, Arolla, Switzerland, August 24-29, 2004. (English). 2006.
*
K. Hess : An algebraic model for mod 2 topological cyclic homology; String Topology and Cyclic Homology; Birkhäuser, 2006. p. 97-163.
*
R. L. Cohen; K. Hess; A. A. Voronov : String Topology and Cyclic Homology ; Birkhäuser.
*
K. Hess; P.-E. Parent; J. Scott; A. Tonks : A canonical enriched Adams-Hilton model for simplicial sets; Adv. Math.. 2006.

2004

*
K. Hess; P.-E. Parent; A. Tonks; K. Worytkiewicz : Simulations as homotopies; Electronic Notes in Theoretical Computer Science. 2004. DOI : 10.1016/j.entcs.2004.08.016.
*
S. Blanc / K. Hess-Bellwald (Dir.) : Modèles tordus d'espaces de lacets libres et fonctionnels. Lausanne, EPFL, 2004. DOI : 10.5075/epfl-thesis-3102.

2003

*
N. Dupont; K. Hess : Commutative free loop space models at large primes; Math. Z.. 2003. DOI : 10.1007/s00209-003-0206-y.
*
S. Blanc; R. Guerraoui; K. Hess; P. Kouznetsov; P.-E. Parent et al. : Using the topological characterization of synchronous models; Electronic Notes in Theoretical Computer Science. 2003. DOI : 10.1016/S1571-0661(04)80834-X.
*
O. Sauvageot / K. Hess-Bellwald (Dir.) : Stabilisation des complexes croisés. Lausanne, EPFL, 2003. DOI : 10.5075/epfl-thesis-2692.

2002

*
K. Hess : Review of "Rational Homotopy Theory" by Félix, Halperin and Thomas; Bulletin of the London Mathematical Society. 2002.
*
K. Hess; P.-E. Parent : Emergence of the Witt group in the cellular lattice of rational spaces; Transactions of the American Mathematical Society. 2002. DOI : 10.1090/S0002-9947-02-03049-0.
*
K. Hess : Model categories in algebraic topology; Applied Categorical Structures. 2002. DOI : 10.1023/A:1015218106586.
*
N. Dupont; K. Hess : An algebraic model for homotopy fibers; Homology, Homotopy and Applications. 2002.

2001

*
N. Dupont; K. Hess : Hochschild cohomology is topological; J. Pure Appl. Algebra. 2001. DOI : 10.1016/S0022-4049(00)00171-7.

2000

*
D. Arlettaz; K. Hess : Une dégustation topologique: homotopy theory in the Swiss Alps : Proceedings of the Arolla conference on algebraic topology, Arolla, Switzerland, August 25-September 1, 1999.. 2000. Une dégustation topologique: homotopy theory in the Swiss Alps.

1999

*
K. Hess : Perturbation and transfer of generic algebraic structure. 1999. Higher homotopy structures in topology and mathematical physics, Poughkeepsie, NY, USA, June 13-15, 1996. p. 103-143.
*
K. Hess : A history of rational homotopy theory; History of Topology; Elsevier Science B.V., 1999. p. 757-796.
*
N. Dupont; K. Hess : How to model the free loop space algebraically; Math. Ann.. 1999. DOI : 10.1007/s002080050303.
*
N. Dupont; K. Hess : Noncommutative algebraic models for fiber squares; Math. Ann.. 1999. DOI : 10.1007/s002080050302.
*
C. Oberson / K. Hess-Bellwald (Dir.) : Degré d'entrelacement de chaînes polygonales et application à l'étude des polymères. Lausanne, EPFL, 1999. DOI : 10.5075/epfl-thesis-2009.

1998

*
F. Simoncini / K. Hess-Bellwald (Dir.) : Autour de quelques invariants d'homotopie rationnelle. Lausanne, EPFL, 1998. DOI : 10.5075/epfl-thesis-1893.

1996

*
K. Hess; J.-M. Lemaire : Nice and lazy cell attachments; J. Pure Appl. Algebra. 1996. DOI : 10.1016/0022-4049(95)00131-X.

1994

*
K. Hess; J.-M. Lemaire : Generalizing LS-category to model categories; Journal of Pure and Applied Algebra. 1994. DOI : 10.1016/0022-4049(94)90140-6.
*
K. Hess; J.-M. Lemaire : Generalizing a definition of Lusternik and Schnirelmann to model categories; Journal of Pure and Applied Algebra. 1994. DOI : 10.1016/0022-4049(94)90140-6.
*
N. Dupont; K. Hess : Twisted tensor models for fibrations; J. Pure Appl. Algebra. 1994. DOI : 10.1016/0022-4049(94)90136-8.

1993

*
K. Hess : Mild and tame homotopy theory; Journal of Pure and Applied Algebra. 1993. DOI : 10.1016/0022-4049(93)90003-C.

1992

*
K. Hess : Twisted tensor products of DGA's and the Adams-Hilton model for the total space of a fibration. 1992. Adams Memorial Symposium on Algebraic Topology, Manchester, 1990. p. 29-51.

1991

*
K. Hess : A proof of Ganea's conjecture for rational spaces; Topology. 1991. DOI : 10.1016/0040-9383(91)90006-P.

*
K. Hess : A general framework for homotopic descent and codescent; preprint.